# SDR PCSA202301040001

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N496MM
- Make and model: Boeing 767-300
- Aircraft serial: 67027
- Aircraft time: 261 hours, 46 cycles
- Engine: Ge CF680C2B6F
- Engine time: 261 hours, 46 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 261 hours, 46 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, E
- Precautionary procedure: F, E, A

## Discrepancy

ON FLIGHT 99 FROM ICN TO ANC, TEN MINUTES INTO THE FLIGHT, THE FLIGHT CREW REPORTED A HIGH ENGINE VIBRATION ON #2 ENGINE, FOLLOWED BY RELATED FIRE WARNING.  THE CREW PROCEEDED TO DISCHARGE BOTH FIRE BOTTLES AND PERFORMED EMERGENCY PROCEDURES, RETURNING TO ICN AND LANDING WITH SINGLE ENGINE.  EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING, ENGINE DAMAGED WAS DISCOVERED.  MANUFACTURERS WERE CONTACTED FOR EVALUATION AND CAUSE OF FAILURE.  #2 ENGINE GEARBOX FAILURE IS SUSPECTED AT THIS TIME.
